# SDR DALA2022050203052

- Difficulty date: May 1, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 129,429 hours, 18,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 184 WHILE WORKING SVC. FWD ATTEND EMER LT SWITCH BROKEN. CORRECTIVE ACTION: R/R FWD ATTEND EMER LT SWITCH P/N: 2100-13 REF B767 WDM 33-51-11 AND PERFORMED EMERGENCY LT TEST REF. B767 AMM 33-51 OPS CHECK GOOD. (8406748)
